# SDR HEEA087792

- Difficulty date: June 20, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- Aircraft time: 17,393 hours
- System (JASC): 7700 · Engine Indicating System
- Part: Indicator
- Part number: 7645001076111
- Part serial: 6929
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

T5 INDICATOR, FLUCTUATED AND WENT TO ZERO. SHOP REPAIR.
